Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suggest treatment for puss filled bumps and irritating discharge from vagina inspite of using monistat

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6304 Questions
I never had any puss filled bumps.. I had intercourse over 3 months ago and my symptoms got worse after using monistat. I went to the doctor 3weeks after intercourse and I was told I had a yeast infection. I couldn't get to refill the meds so I used monistat 3 Immediately it burned and itches. None of the bumps have opened into any kind of sore.. i have been using yogurt to ease the itching. My discharge seems to irritate the outside of the vagina. Can it still be herpes? 1 hour ago Im just really scared its herpes.. from reading all these things online but im curious as to why haven't I gotten as open sore its been well over a month now since the symptoms have worsen. Im really paranoid. Ive been trying to get to the doctor for a month its been cancel better of snow and etc. None of the bumps can be burst. But once again im still scared.
Posted Fri, 28 Mar 2014 in Infections
Answered by Dr. Indu Kumar 3 hours later
Brief Answer: I don't think you have herpes infection. Detailed Answer: Hello Ms.XXXXX Thanks for writing to HCM I don't think you have herpes infection,it is a very painful condition. You need proper clinical examination and investigations. Investigations include workup for STD.Other investigations include routine hemogram,Random blood sugar,Urine RE/ME.Further investigations can be done if needed. I think you was rightly diagnosed for yeast infection.You had taken the medicines wrongly.Other possibilities should also be ruled out. You can take Clotrimazole tablet 100 mg for vaginal use.It should be inserted deeply in the vagina at bedtime for six consecutive nights. You can also take antibiotics like capsule Amoxycillin 500 mg thrice daily for seven days. You should also take care of local hygiene and wear clean & dry under garments. You don't worry.You will be alright with medicines. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor